Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A lattice of conditions on topological spaces


Authors: P. J. Collins, G. M. Reed, A. W. Roscoe and M. E. Rudin
Journal: Proc. Amer. Math. Soc. 94 (1985), 487-496
MSC: Primary 54D18; Secondary 54D15, 54E25, 54E30, 54E35, 54E65
MathSciNet review: 787900
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ W(x)$ (for each $ x \in X$) is a family of subsets each containing $ x$, various conditions on $ \left\{ {W(x):x \in X} \right\}$ are investigated. They yield new criteria for paracompactness, metrisability and the existence of a semimetric generating a given topology.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D18, 54D15, 54E25, 54E30, 54E35, 54E65

Retrieve articles in all journals with MSC: 54D18, 54D15, 54E25, 54E30, 54E35, 54E65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0787900-X
PII: S 0002-9939(1985)0787900-X
Article copyright: © Copyright 1985 American Mathematical Society